# SDR AWXA200700628

- Difficulty date: May 3, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 20,421 hours, 7,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOORBOARD 261FF, FR 66 - FR 68, +Y1292 TO +Y1732.  REPLACED CABIN FLOOR BOARD 261FF, FR 66 - FR 68, +Y1292 TO +Y1732 IAW AWA TASK CARD C1C53303.
